Yes, a possible cause but rare, monitor!
Hi and thank you so much for this query.
I am so sorry to hear about this ITP
and the recent increase in your WBC count
. Though this could be possibly caused by Nplate injections, it is not commonly observed. I will not also want to act on a single number at this time. Monitor this WBC count in say 4weeks and let's see what the trend is. If it has returned to normal, then it was possibly caused by this injection and should it stay abnormally high, we may want to probe into possible causes of raised WBC. Infection is just one of the several causes and fever
may not always accompany the early stages of an infection.
In all, for now I think it may be associated with the injection of Nplate but monitoring would confirm or open the door for more investigations.
I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information if need be. Thanks.
Dr. Ivo, MD.